MathSciNet Relay Station
MathSciNet bibliographic data
MR3020514 65M99 (26A33 80A22)
Rajeev; Kushwaha, M. S. Homotopy perturbation method for a limit case Stefan problem governed by fractional diffusion equation. Appl. Math. Model. 37 (2013), no. 5, 3589–3599.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement